# SDR MWEA040101

- Difficulty date: June 17, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 48,222 hours, 44,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 5930495504
- Condition: Chafed
- Location: Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP NR 2 FIXED VANE LEADING EDGE IS CHAFED.  FABRICATED AND INSTALLED PATCH FOR REPAIR.
